# SDR CHQA20060080

- Difficulty date: July 13, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 13,570 hours, 11,121 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521182405
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3276 - RIC-LGA - UPON CLIMB-OUT THROUGH APPROXIMATELY 6500' RECEIVED "BLEED 1 LEAK" EICAS MESSAGE ASSOCIATED WITH ILLUMINATED BLEED 1 BUTTON ON OVERHEAD.  RAN THE QRH AND SHUT DOWN THE BLEED 1 AND CLOSED THE CROSS FEED.  MESSAGE REMAINED FOR ABOUT 2.5 MINUTES AND THEN WENT AWAY. DECLARED AN EMERGENCY AND RETURNED TO RIC JUST TO BE SAFE SINCE THE EXTENT (IF ANY) OF THE DAMAGE WAS UNKNOWN.  ALL OTHER SYSTEMS WORKED NORMALLY.  REMOVED AND REPLACED BLEED TUBE ASSEMBLY.
